# SDR HEEA954200

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 7160 · Engine Air Intake System
- Part: Check Valve Assy
- Part number: CD002792D9
- Condition: Defective
- Location: Intake
- Part time: 915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SAND FILTER BLOWER CHECK VALVE DOOR MISSING.  #1 SAND FILTER BLOWER DOOR AND HINGE WEARING MOUNT AREA.
